# SDR 9JLA2020110921237

- Difficulty date: March 31, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N887PC
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0095
- Aircraft time: 4,558 hours, 2,969 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 30619632
- Part serial: 081622622196
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NUMBER 1 ENGINE N2 INDICATIONS WERE ERRATIC CAUSING A FLIGHT DIVERSION.  THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE NUMBER 1 ENGINE WIRING HARNESS WAS DEFECTIVE.  THE HARNESS WAS REPLACED WITH A NEW HARNESS.  OPERATIONS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
